Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 897080, 9 pages
http://dx.doi.org/10.1155/2014/897080
Research Article

Optimal Polynomial Decay to Coupled Wave Equations and Its Numerical Properties

Department of Mathematics, Federal University of Para, Augusto Corrêa Street, 01, 66075-110 Belem, PA, Brazil

Received 28 November 2013; Revised 1 April 2014; Accepted 19 May 2014; Published 22 July 2014

Academic Editor: Roberto Barrio

Copyright © 2014 R. F. C. Lobato et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. F. C. Lobato, S. M. S. Cordeiro, M. L. Santos, and D. S. Almeida Júnior, “Optimal Polynomial Decay to Coupled Wave Equations and Its Numerical Properties,” Journal of Applied Mathematics, vol. 2014, Article ID 897080, 9 pages, 2014. https://doi.org/10.1155/2014/897080.